< back to main site

Publications

Magnetic properties of single-crystalline Ge$_{1-{rm x}}$ Mn$_{rm x}$ nanowires.

Kazakova, O; van der Meulen, M I*; Petkov, N*; Holmes, J D* (2009) Magnetic properties of single-crystalline Ge$_{1-{rm x}}$ Mn$_{rm x}$ nanowires. IEEE Trans. Magn., 45 (10). pp. 4085-4088.

Full text not available from this repository.

Abstract

No abstract available

Item Type: Article
Subjects: Quantum Phenomena
Quantum Phenomena > Nanophysics
Last Modified: 02 Feb 2018 13:15
URI: http://eprintspublications.npl.co.uk/id/eprint/4557

Actions (login required)

View Item View Item